# SDR ABXA20160216008

- Difficulty date: February 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220017
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE CORROSION ON RIB AT LES 436.  REMOVED LT WING TAI DUCT, CORROSION OUT OF LIMITS ON RIB.  R & R RIB IAW SRM 51-40-02 PARA 7 & 4B.  REINSTALLED TAI DUCT IAW MM 20-11-00, LEAK CHECKED GOOD IAW MM 3071-00.  CORRODED LEVEL 2, PN 114T2200-17, PART NAME RIB, SN N/A, FS & BS LT WING LE.  ACFT WAS GNDED.
